# SDR KBM2004F00116

- Difficulty date: July 12, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 5070020910
- Part serial: 157
- Condition: Inoperative
- Location: Turn And Bank
- Part time: 124 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK, WILL NOT POWER ON.  MEL AC (DMI NR 19 DUE 7-20-04).
